MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 IMMUNOASSAY ANALYZER; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 IMMUNOASSAY ANALYZER; IMMUNOCHEMISTRY ANALYZER
Model Number TSH
Medical Device Problem Codes Low Test Results (2458); Low Readings (2460); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For one event: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow-up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.Describe the event: the initial reporter complained of a discrepant result for 1 patient tested for elecsys tsh v2 on a cobas e 411 analyzer (disk system).2.Patient age range: asku.3.Patient weight range: asku.4.Patient sex breakdown: asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For the one (1) event summarized: 1.Summary of investigation results: the customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.The investigation did not identify a product problem.2.Summary of follow-up/corrective actions taken: the investigation included a review of the customer's calibration and qc data; the results were within the specified ranges.The field service engineer inspected the analyzer and determined that fluctuating humidity levels in the laboratory had caused the event.He verified the analyzer's performance with successful mechanism checks.Medwatch fields d.Device identification, g1 contact office - manufacturing site, and g4 pma / 510k (premarket numbers) were updated.

Brand Name
COBAS E 411 IMMUNOASSAY ANALYZER
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22587232
Report Number1823260-2025-02264
Device Sequence Number9282903
Product Code JJE
UDI-Device Identifier07613336157626
UDI-Public07613336157626
Combination Product (Y/N)N
PMA/510(K) Number
K961481
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberTSH
Device Catalogue Number04775279973
Device Lot Number838250
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown